A geometric correction in the problem on the motion of a free boundary
Matematičeskie zametki, Tome 63 (1998) no. 1, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1998_63_1_a20,
author = {G. A. Omel'yanov and V. V. Trushkov},
title = {A geometric correction in the problem on the motion of a free boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1998},
volume = {63},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_1_a20/}
}
G. A. Omel'yanov; V. V. Trushkov. A geometric correction in the problem on the motion of a free boundary. Matematičeskie zametki, Tome 63 (1998) no. 1, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1998_63_1_a20/
[1] Caginalp G., Arch. Rational Mech. Anal., 92 (1986), 205–245 | DOI | MR | Zbl
[2] Danilov V. G., Omelyanov G. A., Radkevich E. V., Differents. uravneniya, 31:3 (1995), 483–491 | MR | Zbl
[3] Maslov V. P., Omelyanov G. A., UMN, 36:3 (1981), 63–126 | MR | Zbl
[4] Maslov V. P., Danilov V. G., Volosov K. A., Matematicheskoe modelirovanie protsessov teplomassoperenosa, Nauka, M., 1987
[5] Lacey A. A., Taylor A. B., IMA J. Appl. Math., 30 (1983), 303–314 | DOI | MR
[6] Danilov V. G., Omel'yanov G. A., Radkevich E. V., Free Boundary Problem News, 6 (1995), 27–28 | MR